# SDR CALA2024080200346

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 48,861 hours, 17,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 285A17102
- Part serial: D06552
- Condition: Broken
- Location: Zone 200
- Part time: 48,860 hours, 17,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDENT. PANEL EMERGENCY SWITCH IS BROKEN REMOVED AND REPLACED AFT FLIGHT ATTENDANT EMERGENCY LIGHT PANEL ASSY, REF IPC 31-15-21-03A,CMM 33-11-05 AND AMM 33-51-00. EMERGENCY LIGHTS AND CABIN LIGHTS OPS CHECK NORMAL FROM AFT ATTENDANT PANEL.PARTS USED:  29-3326-9-9002,QTY :1 1533491,QTY :1 PARTS USED:  29-3326-9-9002,QTY :1 1533491,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1533491  SN OFF 0433 PANEL, LIGHTING  OFF 29-3326-9-9002 0433 ON 29-3326-9-9002 1187 ADDITIONAL PIC ADDED VERIFIED INSTALLATION OF AFT FLIGHT ATTND EMERGENCY LIGHT SWITCH PANEL AND OPERATION OF EMERGENCY LIGHTS.
